Ask The Doctor > Questions & Answers > I was on drop provera for 9 months and now

I was on drop provera for 9 months and now

Patient: I was on drop provera for 9 months and now i have been off of it for 7 months and still no period and I’ve been having unprotected sex a lot and now I’m cramping and craving chocolate, I done a pregnancy test yesterday evening and it was negative and I done a ovulation test to see if I was ovulating because if I was I would be starting my period but I’m not ovulating, I don’t know what’s going on with my body, could someone help me please?

 

 

Doctor: Hello,Thanks for the query.Looks like yoy have a hormonal imbalance that can be causing the delay in cycles. The hormonal medication you are on can also similar symptoms. Consult a gynecologist for an examination . The doctor will need to investigate further with blood and hormonal tests. An ultrasound of the abdomen and pelvis may be needed.You may need a course of Hormonal pills again. Also pregnancy has to be ruled out.Hope this helped.Regards

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment